# SDR UALA2009040200941

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 54,198 hours, 37,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN STA 395 MOST FWD RADIO ALT ANTENNA CUTOUT CRACKED AT TRAILING EDGE.  REPAIRED PER MM 53-30-99 AND SB 737-53-1230 PART 2.  ACCOMPLISHMENT OF COA 930011.
